# SDR DL76G050440

- Difficulty date: August 8, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N1610D
- Make and model: Boeing 767332
- Aircraft serial: 30594
- Aircraft time: 25,199 hours, 3,983 cycles
- Engine: Ge CF680C2B6F
- Engine time: 24,198 hours, 7,856 cycles
- System (JASC): 7250 · Turbine Section
- Part: Blades
- Part number: CF680C2B6F
- Part serial: 704824
- Condition: Torn
- Location: Nr 1 Engine
- Part time: 24,198 hours, 7,856 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: D

## Discrepancy

DURING TAXI AND NR 1 ENGINE START EGT WENT TO 849 ANALOG A/C ADVISED TO RTB.  DURING T/S, N2 WENT TO ONLY 42.9 PERCENT AND EGT WAS ABOVE 750 FOR 2.5 MIN DAMAGE FOUND TO 1ST AND 3RD HPC.  REPLACED ENGINE.
